# SDR SIMA201003903

- Difficulty date: February 7, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 24,382 hours, 23,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 72450
- Condition: Discharged
- Location: Cabin
- Part time: 13,164 hours, 11,407 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE CHECK THE CLEANING CREW REPORTED THAT THE EMERGENCY LIGHTS WERE CYCLING ON AND OFF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NUMBER 4 BATTERY PACK AND REMOVED AND REPLACED THE NUMBER 4 CHARGER.  THE AIRCRAFT WAS RETURNED TO SERVICE.
